Medical Questions > Cancer > Cervical Cancer and Ovarian Cancer Forum

Infection & Discharge after Cervical Cancer

Must Read
Millions of Americans are diagnosed with cancer. But what exactly is cancer and how does it affect the body?...
What puts you at risk for developing cancer? Learn how you can avoid or reduce exposure to risk factors for cancer here....
Cancer can occur anywhere in the body. But what are the signs and symptoms of cancer? Learn about general symptoms of cancer here....
Hi,

I finished Chemo & Radiation treatment for stage 2b Cervical Cancer 6 months ago and have since had an excessive watery discharge and now for the past 3 weeks its been a yellowish green and smells Horrible. I went to the Doctor who said I also had green discharge on my cervix and that my cerix was inflamed. Now I have a UTI, Well its almost gone but Im still taking Cipro for it.. Has anyone else had anything like this since their treatments ? I also have pretty bad lower back pain, bloating, Gas and Cramping.. I do feel a bit better from the Cipro but I still have 3 days to go on it..

Thanks so much
Did you find this post helpful?
First Helper snowbird1
|

User Profile
replied October 30th, 2008
Extremely eHealthy
Radiotherapy may produce an increased vaginal discharge.
The treatment is killing the cells which are then being discharged.
This is known as local toxicity due to chemoradiotherapy.
Your cervix is now more vulnerable and susceptible to genital infection, too.
It could be expected for normal vaginal flora balance to be changed due to therapy, too.

Have you been taken sample for microbiological testing?
Do you feel burning sensation when passing urine?
Do you have frequent need to urinate?
Is the discharge with fishy odor?
Do you often get vaginal itchiness?
|
Did you find this post helpful?